I take 100mg of Zoloft and dr added 150mg Wellbutrin SR to help. I'm supposed to be taking it twice a day but it's been a little over a week on the starting dose and it seems I can't think straight about some things, memory problems maybe, just seems foggy. Hard to explain. Is this a side effect? Should I call my dr and should it be stopped? Or am I overthinking it cause it's a new med so had these problems before but just think it's the Wellbutrin? I'm so lost!
Both antidepressants have as side effects trouble concentrating and confusion, and Wellbutrin also has decreased memory. I suggest you contact your Dr. and inform her/him of what you are experiencing.
On the other hand I took Wellbutrin for some time and did not have any side effects, however as you know we all react differently to medications; with regards to Zoloft or sertraline I have no experience.
Click on the to read the major interaction of your medications:
Give it another week. The side effects generally subside in the first couple of weeks. I have been on Wellbutrin along with my other antidepressant for years and have had no problems. Once the medication is at theraputic level and you have adjusted I think you'll find it works well.
I took Wellbutrin for years without any problems.If you can talk to your Dr but hang in there a bit longer, you might become a fan. I only quit because it ceased to be effective after many, many years. It is generally well tolerated and widely prescribed because it has minimal side effects. Good luck to you.
Hi Lennon,,, sorry took me so long im abit under the weather right off on wellbutrin SR just want to make sure your swalling them whole never break a sr or er,anytype that sounds like extended release,Now what you asked me yes confusion,and hard to consentrate are both listed as RARE SIDE EFFECT now if it were me i would call the doctor just to be sure most often the side effects on these ones go away in 7 to 10 days but if you are still on just 1 aday i would call the doctor first and make sure we all have different problems myself i was on zoloft and wellbutrin xl at the same time no problem but it is listed as a rare side effect so call your doctor and make sure they want you to continue alls good no big worry but just make sure..your friend Chuck retired phar.tech Cpht
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depression - After taking zoloft for years, it became less effective and made it very difficult for?
Updated 9 Sep 2011 • 3 answers
Updated 22 Oct 2014 • 4 answers
Updated 4 Mar 2015 • 3 answers
Updated 24 Apr 2015 • 1 answer
Updated 12 Feb 2018 • 1 answer